[Abstract Only] Cohort Study: Adolescents Using Contraceptives May Be At Increased Risk for Depressive Symptoms

4 Oct, 2019 | 07:33h | UTC

Association of Use of Oral Contraceptives With Depressive Symptoms Among Adolescents and Young Women – JAMA Psychiatry (link to abstract – $ for full-text)

Commentaries: Teens taking oral contraceptives may be at increased risk for depressive symptoms – Brigham and Women’s Hospital (free) AND Teen OC Users More Likely to Report Depressive Symptoms – NEJM (free)

 

Join our WhatsApp group

Free Updates in All Specialties!

A daily update on the latest medical news, practice-changing trials and guidelines

Stay Updated in Your Specialty
No spam, just news
Unsubscribe with one click

 

Daily

 

Weekly or Less Often 
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •